# SDR DALA2016092006762

- Difficulty date: September 17, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 38,868 hours, 20,511 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Miswired
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

CENTER AFT EMERGENCY EXIT LIGHT BURNED OUT, ABOVE SWIVEL JUMP SEAT.  FOUND CONNECTOR 9164VCA MISWIRED, CORRECTED WIRING.
